# SDR YENA2025090500910

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 6,877 hours, 1,068 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "PACK 1 COMPRESS OUTLET FAULT ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); REMOVED AND REPLACED TEMP SENSOR 12HH IAW AMM 21-61-00. OPS CHK + LEAK CHK GOOD.NO FAULTS/MSGS NOTED. THIS CLEARS MDDR. PLACARD REMOVED.MX-4 UPDATED.
